# SDR SIMA3634

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1031309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5211 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHT AT 7B DOES NOT WORK.  REMOVED AND REPLACED LIGHT STRIP IAW AMM.  OPS CHECK GOOD.  (M)
